| Model Number |
MODEL 100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During preventive maintenance on (b)(6) 2020 and during functional testing, the autopulse platform (serial #(b)(4)) displayed "system error, out of service, revert to manual cpr" error message.The root cause of the error message issue was due to a defective pdb in which is likely attributed to normal wear and tear.The autopulse platform was manufactured in january 2011 and is 9 years old, well beyond the expected serviceable life of 5 years.No physical damage was observed on the autopulse platform during visual inspection.The mainboard was replaced but the autopulse platform switches off completely after a few seconds during run-in test.Then, the pdb was replaced and the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test battery until discharged without any fault or error.The autopulse platform passed all functional tests.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).
Event or Problem Description
During preventive maintenance on (b)(6) 2020, the returned autopulse platform (serial #(b)(4)) displayed "system error, out of service, revert to manual cpr " during functional test.